Thunderstorm Wind, Cheyenne
- When
- June 7, 8:12 PM MST
- Where
- Cheyenne County, Sidney Arpt
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.100, -102.983
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 7, 6:50 PM MST, 1 hour 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 750 PM MDT WED JUN 7 2006 .UPDATE...CANCELLED SEVERE THUNDERSTORM WATCH FOR NORTHERN NEB PANHANDLE AS CONVERGENCE ZONE WAS NOT PROVIDING ENOUGH LIFT TO OVERCOME FORMIDABLE CAP IN PLACE. WITH ALL SHORT MODELS INCREASING THE CIN WITH TIME...IT APPEARS THE SEVERE THREAT IS OVER. SOME THUNDER MAY ENTER THE SOUTHERN PANHANDLE FROM NE COLORADO...BUT THIS SHOULD BE RATHER WEAK. ADJUSTED TEMPERATURES DOWNWARD SLIGHTLY BASED ON CURRENT TREND AND NEW GUIDANCE. NO OTHER SIGNIFICANT CHANGES TO PREVIOUS FORECAST. && .PREV DISCUSSION... (ISSUED 315 PM MDT WED JUN 7 2006) SHORT TERM...FOR THURSDAY AND FRIDAY...CONCERNS WILL BE FIRE WEATHER FOR NEBRASKA PANHANDLE WITH MODELS INDICATING DRIER AIR. MODELS SHOWING RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT. THE FUEL STATUS FOR THE PANHANDLE INDICATE POTENTIAL FOR FIRE GROWTH AS WELL...THUS HIGHER FIRE DANGER POTENTIAL. HOWEVER...THE WINDS ARE RATHER LIGHT FOR TOMORROW AFTERNOON. FOR NOW WILL HOLD OFF ON ANY FIRE WEATHER WATCH OR RED FLAG WARNING. MAY NEED TO BE RECONSIDERED FOR EVENING OR MIDNIGHT SHIFTS. OTHERWISE SLIGHT CHANCE SHOWERS AND THUNDERSTORMS FOR THURSDAY LATE AFTERNOON AND EVENING. LONG TERM...SATURDAY THRU WEDNESDAY...NO BIG CHANGES SATURDAY AS WEAK IMPULSES IN WRLY UPPER FLOW INTERACT WITH SFC BOUNDARY WHICH SHOULD LIE SOMEWHERE OVER THE NEB PANHANDLE...PRODUCING WDLY SCT TSTRMS MAINLY OVER THE ERN CWA IN THE AFTERNOON AND EVENING. CONVECTION A LITTLE LESS IN COVERAGE SUNDAY AS UPPER RIDGING BUILDS BUT STILL SOME POSSIBLE MAINLY OVER THE PANHANDLE. SIMILAR PATTERN EXPECTED EARLY NEXT WEEK WITH ISOLATED MAINLY LATE DAY STORMS POSSIBLE WITH ANY WEAK IMPULSES EJECTING NE AHEAD OF WRN CONUS UPPER TROF. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...MG LONG TERM....RE UPDATE.......SOWKO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1046 AM MDT WED JUN 7 2006 NEZ001>003-WYZ059-060-064-067-068-081700- SIOUX-DAWES-BOX BUTTE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE- PLATTE-GOSHEN- 1046 AM MDT WED JUN 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF MOISTURE...UPSLOPE FLOW...AND BOUNDARY WILL HELP INITIATE SCATTERED SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE...PRODUCING WIND GUSTS IN EXCESS OF 60 MPH OR DIME SIZE HAIL OR LARGER. STORM MOVEMENT WILL BE NORTHEAST AROUND 20 MPH. THE MAIN THREAT AREA FOR SEVERE THUNDERSTORMS WILL BE IN AND NORTH OF CONVERSE AND NIOBRARA COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR EACH DAY THROUGH MONDAY WITH POSSIBILITY THAT A FEW STORMS WILL BE SEVERE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WYZ066-069-070-081700- LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS- 1046 AM MDT WED JUN 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING. STORMS WILL MOVE TO THE NORTHEAST AT 20 MPH. THE STRONGEST STORMS MAY PRODUCE WIND GUSTS UP TO TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR EACH DAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NEZ019>021-054-055-081700- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- 1046 AM MDT WED JUN 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING. STORMS WILL MOVE TO THE NORTHEAST AT 20 MPH. THE STRONGEST STORMS MAY PRODUCE WIND GUSTS UP TO TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH SATURDAY. SEVERE DROUGHT WILL CONTINUE ACROSS SOUTHERN PORTIONS OF NEBRASKA THROUGH THE EXTENDED FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WYZ061>063-065-081700- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- 1046 AM MDT WED JUN 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING. STORMS WILL MOVE TO THE NORTHEAST AT 20 MPH. THE STRONGEST STORMS MAY PRODUCE WIND GUSTS UP TO TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR EACH DAY THROUGH SATURDAY. HIGH WILDFIRE DANGER WILL CONTINUE THE EXTENDED FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2006Every state in 2006This day in weather historyWarnings in Nebraska, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518326.